Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ame sans vie Ame Sans Vie

Posted by SLS on July 13, 2003, at 16:29:06

In reply to Re: ame sans vie jonh kimble, posted by Ame Sans Vie on July 12, 2003, at 23:45:04

> I began having the somnolence symptoms that they talk about in the Mirapex prescribing info. I just started to feel horribly sleepy all day (happy, and not anxious--but sleepy, lol) and occasionally I would drift off to sleep out of the clear blue. It was as if I were narcoleptic or something. Too bad though... it is a wonderful med.

Hi.

Have you thought to replace Mirapex with Requip (ropinerole)? It is also a dopamine receptor agonist.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:241334
URL: http://www.dr-bob.org/babble/20030708/msgs/241516.html